# SDR E81R20110830001

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N591WT
- Make and model: Raythn G36
- Aircraft serial: E3939
- Aircraft time: 144 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pin
- Part number: 116X12
- Condition: Missing
- Location: Front Seat Assy
- Component: Front Seat Assy
- Component part number: 106530060691
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INVESTIGATED PILOT COMPLAINT OF NOT BEING ABLE TO MOVE COPILOT'S SEAT FORWARD OR AFT.  FOUND CENTER TRACK LOCKING PIN NOT LIFTING HIGH ENOUGH TO DISENGAGE FROM TRACK LOCK HOLES.  AFTER REMOVING SEAT AND PARTIALLY DISASSEMBLING TRACK LOCKING MECHANISM, FOUND .032" STAINLESS STEEL SAFETY WIRE SUBSTITUTED FOR PN .0625 X .5 LOCKING PIN THAT SECURES PN 36-530026-49 TRACK LOCKING PIN TO OPERATING MECHANISM.  SAFETY WIRE HAD ELONGATED LOCKING PIN HOLE IN TRACK LOCK PIN TO EXTENT EXCESSIVE SLOP IN MECHANISM WOULD NOT ALLOW TRACK LOCKING PIN TO OPERATE HIGH ENOUGH TO RELEASE SEAT.  REPLACED THE TRACK LOCK PIN AND INSTALLED WITH CORRECT HARDWARE IAW THE G36 IPC.  SEAT OPERATIONS NORMAL FOLLOWING REPAIR.  MAINTENANCE RECORDS UNAVAILABLE, NOT KNOWN IF SEAT WAS REPAIRED FOLLOWING AIRCRAFT BUILD.
